Some qualitative theorems for degenerate elliptic equations
Matematičeskie zametki, Tome 34 (1983) no. 3, pp. 407-416
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_3_a10,
author = {A. I. Ibragimov},
title = {Some qualitative theorems for degenerate elliptic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {407--416},
year = {1983},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_3_a10/}
}
A. I. Ibragimov. Some qualitative theorems for degenerate elliptic equations. Matematičeskie zametki, Tome 34 (1983) no. 3, pp. 407-416. http://geodesic.mathdoc.fr/item/MZM_1983_34_3_a10/